# SDR WRLA20091023261

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND LT WING OUTBD FLAP INBD FWD HINGE ACTUATOR CONNECTION BUSHING WORN.  CORRECTIVE ACTION:  1. REMOVED L/H OUTBD FLAP FWD HINGE IAW AMM 57-53-01-000-801 REV. 65. 2. REPAIRED OUTBD FLAP OUBD FWD HINGE REF EGAT NRC U01038 JOB CARD ATTACHING SHEET NR 074979070604. 3. INSTALLED LT OUTBD FLAP INBD FWD HINGE I.A.W. AMM 57-53-01-000-801 REV. 65
